# SDR SWIA2021091360934

- Difficulty date: June 30, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5241 · Galley Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Galley Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR SURROUND ALL FIVE AFT DOOR STOP FITTINGS HAVE WEAR MARKS ON PAD (MARKED)     (C-CHECK RO 9/8/2021)    BLENDED 5A AFT DOOR STOP FITTINGS ON GALLEY SERVICE DOOR SURROUND AREA REF. CRJ-900 SRM, 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-23-101-001-A01. COMPLIED WITH REO 690-53-21-1404 REV-- DATED: 2021-07-22, AND COMPLIED WITH TASK CARD 51-900-1002-SKY.BLEND REPAIR ONLY, NO WEIGHT GAIN OR LOSS
